IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / Next CAS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Nonlinear Problems (NLP) [schedule] [select]
Chair Hatsuo Hayashi
Vice Chair Masaki Sano
Secretary Kiyohisa Natsume, Hirofumi Yanai
Assistant katsumi Tateno, Norihiro Katayama

Conference Date Mon, Sep 13, 2004 13:00 - 18:00
Tue, Sep 14, 2004 09:00 - 16:10
Topics (TBD) 
Conference Place  

Mon, Sep 13 PM 
13:00 - 18:00
(1) 13:00-13:25 Markov Property on Gene Expression Dynamics Tomoshiro Ochiai, Jose Carlos Nacher Diez, Tatsuya Akutsu (Kyoto Univ.)
(2) 13:25-13:50 Estimation of Interaction in a Gene Network using Expression Times Hideki Nakayama, Hiroto Tanaka, Toshimitsu Ushio (Osaka Univ.)
(3) 13:50-14:15 Estimation of Network Configuration based on the Genetic Programming and Delay Tomography Yoshikazu Ikeda (Shinshu Univ.), Shozo Tokinaga, Jianjung Lu (Kyushu Univ.)
  14:15-14:25 Break ( 10 min. )
(4) 14:25-14:50 Multiple Steady States and Their Relation to Remaining Chaos in Time Delayed Feedback Controlled Duffing System Kohei Yamasue, Takashi Hikihara (Kyoto Univ.)
(5) 14:50-15:15 Transient Chaos and Intermittency in Delayed Feedback Controlled Piecewise-Linear Discrete-Time Systems Toshimitsu Ushio (Osaka Univ.)
(6) 15:15-15:40 Transient dynamics due to discontinuous solutions in electric power system with dc transmission Yoshihiko Susuki, Takashi Hikihara (Kyoto Univ.), Hsiao-Dong Chiang (Cornell Univ.)
  15:40-15:50 Break ( 10 min. )
(7) 15:50-16:50 [Invited Talk]
*
Nobuo Nagai (Hokusei Gakuen Univ.)
  16:50-17:00 Break ( 10 min. )
(8) 17:00-18:00 [Invited Talk]
Path Following Circuits
-- SPICE-Oriented Numerical Methods Where Formulas Are Described by Circuits --
Kiyotaka Yamamura, Wataru Kuroki (chuo Univ.), Yasuaki Inoue (Waseda Univ.)
Tue, Sep 14 AM 
09:00 - 12:05
(9) 09:00-09:25 Analysis of the drug sensitivity of myocardial cells based on the global bifurcation structure with respect to ionic channel conductances Sayaka Nagata, Shinji Doi, Sadatoshi Kumagai (Osaka Univ.)
(10) 09:25-09:50 Genetic Method for Floorplan by O-Tree in Consideration of the Initial Solution Kimihiko Numayama (Shizuoka Univ), Hiroshi Ninomiya (SIT), Hideki Asai (Shizuoka Univ)
(11) 09:50-10:15 Analysis of Multi-agent Systems on Planer Cells consisting of Local Interaction and GP Learning and its Applications Shozo Tokinaga, Jianjung Lu (Kyushu Univ)
  10:15-10:25 Break ( 10 min. )
(12) 10:25-10:50 A complex variable approach to finding real periodic solutions using homotopy Takashi Hisakado, Tomotaka Naruse (Kyoto Univ.), Kohshi Okumura (Hiroshima Inst. of Tech.)
(13) 10:50-11:15 A study of the learning algorithm based on homotopy method for feedforward neural networks Chikahiro Tomita (Shizuoka Univ.), Masahiro Yoshida (SHARP), Hiroshi Ninomiya (SIT), Hideki Asai (Shizuoka Univ.)
(14) 11:15-11:40 Determination of Molecular Structures by the Optimizatoin with a Gaussian Objective Function Ryoji Usui, Shinji Doi, Sadatoshi Kumagai (Osaka Univ.)
(15) 11:40-12:05 Dynamics of Two-population Chicken Games with Erroneous Perceptions Takafumi Kanazawa, Toshimitsu Ushio (Osaka Univ.)
  12:05-13:05 lunch ( 60 min. )
Tue, Sep 14 PM 
13:05 - 16:10
(16) 13:05-13:30 Electromagnetic Field Simulation Using FDTD Method with Variable Mesh Size Hirofumi Suzuki, Hidemasa Kubota, Hideki Asai (Shizuoka Univ.)
(17) 13:30-13:55 Development and validation of hybrid-type power system simulator Yasuhiro Takama, Yoshihiko Susuki, Tsuyoshi Funaki, Takashi Hikihara (Kyoto Univ.)
(18) 13:55-14:20 Operators on Multi-Level Delta-Sigma Modulated Signals Kazutoshi Matsuyama, Hisato Fujisaka (Hiroshima City Univ.)
  14:20-14:30 Break ( 10 min. )
(19) 14:30-14:55 Algebraic Expression of Verification Region for Describing Function using Groebner base Masakazu Yagi, Takashi Hisakado (Kyoto Univ.), Kohshi Okumura (hiroshima Inst. of Tech.)
(20) 14:55-15:20 A Study on Identification Method of Isotropic Vector Hysteresis Model Constructed by Superposition of Play Hysterons Tetsuji Matsuo, Masaaki Shimasaki (Kyoto Univ.)
(21) 15:20-15:45 Blowout bifurcation and on-off intermittency in a pulse neural network with two modules Takashi Kanamaru, Masatoshi Sekine (Tokyo Univ. of Agric. and Tech.)
(22) 15:45-16:10 Computational Ordering Method with Consideration of Memory Access by Auto-Modification Indirect Addressing Yuhei Kaneko, Nobuhiko Sugino, Akinori Nishihara (Tokyo Inst. of Tech.)

Contact Address and Latest Schedule Information
NLP Technical Committee on Nonlinear Problems (NLP)   [Latest Schedule]
Contact Address Kiyohisa Natsume(Graduate School of Life Science and Systems Engineering)
E-:tubink 


Last modified: 2004-11-15 14:54:43


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to NLP Schedule Page]   /  
 
 Go Top  Go Back   / Next CAS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan